# SDR C2XA04SH071

- Difficulty date: February 18, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 5,707 hours, 4,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: ML1317
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHV- DURING A ROUTINE CHECK THE COCKPIT CEILING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE DURING THE EMERGENCY LIGHT FUNCTIONAL TEST.  MAINTENANCE REMOVED AND REPLACED THE INOPERATIVE BULB IAW EMB 145 AMM 33-50-05.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
